MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION BI-MENTUM FLEXIBLE 5 PEG DRILL DS5009; SCREW, FIXATION, BONE

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION BI-MENTUM FLEXIBLE 5 PEG DRILL DS5009; SCREW, FIXATION, BONE
Catalog Number UNK_JSE
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
We had an incident in the or with the (flexible peg drill) from the bi-mentum instruments was broken during the surgery.The surgery for the patient has been delayed.
 
Additional Manufacturer Narrative
Manufacturer entity d3 corrected to s.E.R.F societe detudes recherche fabrication.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This mfr report#: 3008668801-2024-00002 was found to be a duplicate of mfr report#: 3008668801-2025-00068.All data for this patient's experience will be captured under mfr report#: 3008668801-2025-00068.This product inquiry is being closed as a duplicate.
 
Event or Problem Description

Brand Name
BI-MENTUM FLEXIBLE 5 PEG DRILL DS5009
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines NJ 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
jean-denys marechal
85 avenue des bruyeres
69150 decines-charpieu
decines, NJ 69150
FR   69150
2018315000
MDR Report Key20769946
Report Number3008668801-2024-00002
Device Sequence Number4412899
Product Code HWC
UDI-Device Identifier03662200013203
UDI-Public03662200013203
Combination Product (Y/N)N
Initial Reporter CountrySA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNK_JSE
Device Lot Number122676003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer01/24/2025
03/26/2026
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date01/24/2025
03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown